# SDR CA060608009

- Difficulty date: June 2, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Cessna 750
- Aircraft time: 2,309 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 99143809
- Part serial: 99088H3706
- Condition: Failed
- Location: Cockpit
- Part time: 2,532 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT IN CRUISE AT 41000 FT, SMALL CRACK STARTED AT BOTTOM OB LOWER CORNER.  WITHIN 15 SECONDS THE CRACK EXTENDED ABOUT 3 INCHES THEN WITHIN ABOUT 30 SECONDS THE OUTER PANE SHATTERED.  THE AIRCRAFT WAS FLOWN TO A  AIRPORT AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS FERRIED TO A SERVICE CENTER UNPRESSURIZED AND A NEW WINDSHIELD INSTALLED.
